# SDR SWAA2013061217081

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 6549649
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD LOWER CORNER PLATE SEAL CRACKED.  R & R BRACKET IAW SRM AND DWG.
